Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Discrete Mathematics and Applications

Editor-in-Chief: Zubkov, Andrei

6 Issues per year


CiteScore 2016: 0.16

SCImago Journal Rank (SJR) 2016: 0.231
Source Normalized Impact per Paper (SNIP) 2016: 0.552

Online
ISSN
1569-3929
See all formats and pricing
More options …
Volume 4, Issue 2 (Jan 1994)

Issues

On Korkin-Zolotarev’s construction

A. V. KOLUSHOV / V. A. YUDIN
Published Online: 2009-10-09 | DOI: https://doi.org/10.1515/dma.1994.4.2.143

About the article

Published Online: 2009-10-09

Published in Print:


Citation Information: Discrete Mathematics and Applications, ISSN (Online) 1569-3929, ISSN (Print) 0924-9265, DOI: https://doi.org/10.1515/dma.1994.4.2.143.

Export Citation

Comments (0)

Please log in or register to comment.
Log in